- Title
- Probability density function of non-reactive solute concentration in heterogeneous porous formations
- Creators
- A Bellin - University of TrentoD Tonina - US Forest Service
- Publication Details
- Journal of contaminant hydrology, Vol.94(2-Jan), pp.109-125
- Publisher
- Elsevier BV
- Identifiers
- 997014465701851
- Academic Unit
- Civil and Environmental Engineering
- Language
- English
- Resource Type
- Journal article
Journal article
Probability density function of non-reactive solute concentration in heterogeneous porous formations
Journal of contaminant hydrology, Vol.94(2-Jan), pp.109-125
10/01/2007
PMID: 17628204
Metrics
1 Record Views